# SDR FDEA202008071779

- Difficulty date: July 28, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 87,960 hours, 31,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: AEA01591
- Condition: Cracked
- Part time: 87,960 hours, 31,943 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1159 AFT UPPER LT CORNER STRUCTURE SUSPECTED CRACK MWT REPAIRED PER FEDEX EA 8-5310-T03555599 PART 1. INSTALLED REPAIR DOUBLERS.
